# SDR AALA202103269006

- Difficulty date: February 24, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N921US
- Make and model: Airbus A321-231
- Aircraft serial: 6523
- Aircraft time: 18,424 hours, 7,099 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5348004820303
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON CENTER FITTING LOCATED AT STR 23R FROM FR66 TO FR68. L = 3.41 INCHES, W = 0.556 INCHES, D = 0.076 INCHES. REPLACED CENTER FITTING LOCATED AT STR 23R FROM FR66 TO FR68.
